# SDR SWIA202501300005

- Difficulty date: January 5, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,609 hours, 43,776 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUEL PANEL ACCESS DOOR LANDING AT 540BB HAS 2 AREAS OF MINOR PITTING, OUTBOARD AFT EDGE APPROX. 4" TOTAL AND SEMI-CENTER FWD APPROX 1".   (FILED OPEN)    REPAIRED CORROSION DAMAGE ON FUEL ACCESS PANEL OPENING 540BB, OUTBOARD AFT EDGE APPROX. 4" TOTAL AND SEMI-CENTER FWD APPROX 1" WITH REFERENCE TO REO 601R-57-21-030 REV "-L" DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN TO THE LH WING FUEL ACCESS PANEL 540BB REWORKED AREA WITH REFERENCE TO SRM 51-24-11.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
